MathSciNet Relay Station
MathSciNet bibliographic data
MR2248228 60G51
Kyprianou, A. E.; Palmowski, Z. Quasi-stationary distributions for Lévy processes. Bernoulli 12 (2006), no. 4, 571–581.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement